Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Emergency Medicine
Volume 2013 (2013), Article ID 809174, 3 pages
http://dx.doi.org/10.1155/2013/809174
Case Report

Unusual Complications of Quinalphos Poisoning

Department of Medicine, Indira Gandhi Medical College, Pondicherry 605009, India

Received 11 March 2013; Accepted 22 April 2013

Academic Editors: K. Jani, C. H. Loh, V. Papadopoulos, and X. Zhang

Copyright © 2013 Stalin Viswanathan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. C. Yang and J. F. Deng, “Intermediate syndrome following organophosphate insecticide poisoning,” Journal of the Chinese Medical Association, vol. 70, no. 11, pp. 467–472, 2007. View at Publisher · View at Google Scholar · View at Scopus
  2. P. Jayawardane, A. H. Dawson, V. Weerasinghe, L. Karalliedde, N. A. Buckley, and N. Senanayake, “The spectrum of intermediate syndrome following acute organophosphate poisoning: a prospective cohort study from Sri Lanka,” PLoS Medicine, vol. 5, no. 7, article e147, 2008. View at Publisher · View at Google Scholar · View at Scopus
  3. Y. Ela, H. Fidan, O. Sahin et al., “Influence of atropine therapy on fenthion-induced pancreatitis,” Clinical Toxicology, vol. 46, no. 2, pp. 141–145, 2008. View at Publisher · View at Google Scholar · View at Scopus
  4. E. Panieri, J. E. Krige, P. C. Bornman, and D. M. Linton, “Severe necrotizing pancreatitis caused by organophosphate poisoning,” Journal of Clinical Gastroenterology, vol. 25, no. 2, pp. 463–465, 1997. View at Publisher · View at Google Scholar · View at Scopus
  5. I. Şahin, K. Onbasi, H. Sahin, C. Karakaya, Y. Ustun, and T. Noyan, “The prevalence of pancreatitis in organophosphate poisonings,” Human and Experimental Toxicology, vol. 21, no. 4, pp. 175–177, 2002. View at Publisher · View at Google Scholar · View at Scopus
  6. Y. Ela, H. Fidan, O. Sahin et al., “Influence of atropine therapy on fenthion-induced pancreatitis,” Clinical Toxicology, vol. 46, no. 2, pp. 141–145, 2008. View at Publisher · View at Google Scholar · View at Scopus
  7. S. Singh, U. Bhardwaj, S. K. Verma, A. Bhalla, and K. Gill, “Hyperamylasemia and acute pancreatitis following anticholinesterase poisoning,” Human and Experimental Toxicology, vol. 26, no. 6, pp. 467–471, 2007. View at Publisher · View at Google Scholar · View at Scopus
  8. C. L. Foot and J. F. Fraser, “Uroscopic rainbow: modern matula medicine,” Postgraduate Medical Journal, vol. 82, no. 964, pp. 126–129, 2006. View at Publisher · View at Google Scholar · View at Scopus
  9. S. W. Liu, C. C. Lin, and C. K. How, “A man with black urine,” Annals of Emergency Medicine, vol. 53, no. 6, pp. 836–843, 2009. View at Publisher · View at Google Scholar · View at Scopus
  10. R. C. C. Lord, “Orange urine,” Postgraduate Medical Journal, vol. 75, pp. 109–110, 1999. View at Google Scholar
  11. M. L. Wu and J. F. Deng, “Acute hemolysis caused by incidental trichlorfon exposure,” Journal of the Chinese Medical Association, vol. 72, no. 4, pp. 214–218, 2009. View at Publisher · View at Google Scholar · View at Scopus
  12. S. Viswanathan and A. John, “Common poison, uncommon urine,” Nephrology, vol. 16, pp. 617–618, 2011. View at Google Scholar
  13. T. R. Roberts, D. H. Hutson, P. W. Lee, P. H. Nicholls, and J. R. Plimmer, Eds., Metabolic Pathways of Agrochemicals, RSC Publishing, 1999.